Artin-Schreier extensions of the rational function field

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 287
  • Download : 1
In this paper we study the arithmetic of Artin-Schreier extensions of . We determine the integral closure of in Artin-Schreier extension of . We also investigate the average values of the -functions of orders of Artin-Schreier extensions and study the average values of ideal class numbers when in detail.
Publisher
SPRINGER
Issue Date
2014-04
Language
English
Article Type
Article
Keywords

AVERAGE VALUES; L-SERIES

Citation

MATHEMATISCHE ZEITSCHRIFT, v.276, no.3-4, pp.613 - 633

ISSN
0025-5874
DOI
10.1007/s00209-013-1215-0
URI
http://hdl.handle.net/10203/188873
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0